# SDR A6WA200340007

- Difficulty date: December 20, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRINGER AT FS 349, 18 INCHES ABOVE STRINGER 18 IS DAMAGED AT FS 349 APPROXIMATELY 18 INCHES UP FROM BOTTOM OF STRINGER 18.  COMPLIED WITH REO 601R-52-11-008.  (M)
